Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Toddler with rashes all over body, was taking steroid treatment. Is it an allergic reaction?

Hi I have a 2 year old who has had a welt type of rash all over his body for 7 days I ve switched all his soap and laundry detergent to hypoallergenic I ve been to 3 different drs and they all have a different diagnosis one said allergic reaction another said it was viral and the other one said it was no big deal yesterday was his last steroid treatment hes scratching and complaining any ideas on what to do next?
Asked On : Thu, 14 Feb 2013
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
For scratchin, just apply calamine lotion externally twice or thrice daily.
If the itching is more you can give oral antihistamine like hydroxyzine or cetirizine in prescribed dosage.
Consult the Dermatologist for the accurate diagnosis for the rash and for the appropriate specific treatment.
Hope I have answered your query.
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
It could be allergic or viral in nature.
Apply calamine lotion 2 to 3 times a day.give antiallergic like cetrezine or benadryl as per dosage .
Get your child examined by dermatologist or pediatrician for proper evaluation and treatment.

Take care.
God bless.
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor